# SDR DL73K000666

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 36,304 hours, 30,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE DISCOVERED IN THE UPPER FORWARD AND AFT CORNERS OF THE R1 DOOR CUTOUT IN THE BEARSTRAP.  THE CRACKS WERE  CUT OUT AND AN EXTERNAL REPAIR WAS INSTALLED PER ERA 334291-14 AT MV.
